Renormalized powers of Ornstein-Uhlenbeck processes and well-posedness of stochastic Ginzburg-Landau equations

Weinan E, Arnulf Jentzen, Hao Shen

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

This article analyzes well-definedness and regularity of renormalized powers of Ornstein-Uhlenbeck processes and uses this analysis to establish local existence, uniqueness and regularity of strong solutions of stochastic Ginzburg-Landau equations with polynomial nonlinearities in two space dimensions and with quadratic nonlinearities in three space dimensions.

Original languageEnglish (US)
Pages (from-to)152-193
Number of pages42
JournalNonlinear Analysis, Theory, Methods and Applications
Volume142
DOIs
StatePublished - Sep 1 2016

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Keywords

  • Renormalization
  • Stochastic Ginzburg-Landau equations

Fingerprint Dive into the research topics of 'Renormalized powers of Ornstein-Uhlenbeck processes and well-posedness of stochastic Ginzburg-Landau equations'. Together they form a unique fingerprint.

  • Cite this